Pascal and Francis Bibliographic Databases

Help

Search results

Your search

ct.\*:("Mathematical analysis")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 76516

  • Page / 3061

Export

Selection :

  • and

Concrete analysisANASTASSIOU, George A.Computers & mathematics with applications (1987). 1995, Vol 30, Num 3-6, issn 0898-1221, 456 p.Serial Issue

A Hermitian Cauchy formula on a domain with fractal boundaryABREU-BLAYA, R; BORY-REYES, J; BRACKX, F et al.Journal of mathematical analysis and applications. 2010, Vol 369, Num 1, pp 273-282, issn 0022-247X, 10 p.Article

Numerical peak holomorphic functions on Banach spacesSUNG GUEN KIM; HAN JU LEE.Journal of mathematical analysis and applications. 2010, Vol 364, Num 2, pp 437-452, issn 0022-247X, 16 p.Article

REPRODUCING KERNELS FOR HILBERT SPACES OF REAL HARMONIC FUNCTIONSAUCHMUTY, Giles.SIAM journal on mathematical analysis. 2010, Vol 41, Num 5, pp 1994-2009, issn 0036-1410, 16 p.Article

On fractional maximal function and fractional integrals associated with the Dunkl operator on the real lineGULIYEV, Vagif S; MAMMADOV, Yagub Y.Journal of mathematical analysis and applications. 2009, Vol 353, Num 1, pp 449-459, issn 0022-247X, 11 p.Article

Diffraction of light revisitedKUNIK, Matthias; SKRZYPACZ, Piotr.Mathematical methods in the applied sciences. 2008, Vol 31, Num 7, pp 793-820, issn 0170-4214, 28 p.Article

On the stability of periodic solutions for differential equations with a Fredholm operator at the highest derivativeKIM-TYAN, L. R; LOGINOV, B. V; ROUSAK, Yu. B et al.Nonlinear analysis. 2007, Vol 67, Num 5, pp 1570-1585, issn 0362-546X, 16 p.Article

Green's functions for Laplace's equation in multiply connected domainsCROWDY, Darren; MARSHALL, Jonathan.IMA journal of applied mathematics. 2007, Vol 72, Num 3, pp 278-301, issn 0272-4960, 24 p.Article

The asymptotic behaviour of the fourier transforms of orthogonal polynomials. I: Mellin transform techniquesMANTICA, Giorgio; VAIENTI, Sandro.Annales Henri Poincaré. 2007, Vol 8, Num 2, pp 265-300, issn 1424-0637, 36 p.Article

Complex symmetric operators and applications IIGARCIA, Stephan Ramon; PUTINAR, Mihai.Transactions of the American Mathematical Society. 2007, Vol 359, Num 8, pp 3913-3931, issn 0002-9947, 19 p.Article

Evaluation of the solution of an integral-functional equationVOLK, Wolfgang.Journal of computational and applied mathematics. 2005, Vol 174, Num 2, pp 423-436, issn 0377-0427, 14 p.Article

On classes of analytic functions defined by convolution with incomplete beta functionsKHALIDA INAYAT NOOR.Journal of mathematical analysis and applications. 2005, Vol 307, Num 1, pp 339-349, issn 0022-247X, 11 p.Article

A relativistic hypergeometric functionRUIJSENAARS, S. N. M.Journal of computational and applied mathematics. 2005, Vol 178, Num 1-2, pp 393-417, issn 0377-0427, 25 p.Conference Paper

Dispersive estimates for Schrödinger operators in dimensions one and threeGOLDBERG, M; SCHLAG, W.Communications in mathematical physics. 2004, Vol 251, Num 1, pp 157-178, issn 0010-3616, 22 p.Article

Introduction to function spaces on the diskPavlović, Miroslav.Posebna Izdanja Matematickog Instituta u Beogradu. 2004, issn 0374-0919, isbn 86-80593-37-0, VI, 184 p, isbn 86-80593-37-0Book

New model of unmanned vehicle navigation over the altitude field and its fragmentBERDYSHEV, V. I.Doklady. Mathematics. 2003, Vol 67, Num 3, pp 303-306, issn 1064-5624, 4 p.Article

Method of interior boundaries for the impedance problem in scattering theoryKRUTITSKII, P. A.Applied mathematics and computation. 2003, Vol 135, Num 1, pp 147-160, issn 0096-3003, 14 p.Article

Non-periodic explicit homogenization and reduction of dimension: the linear caseGUSTAFSSON, Björn; MOSSINO, Jacqueline.IMA journal of applied mathematics. 2003, Vol 68, Num 3, pp 269-298, issn 0272-4960, 30 p.Article

The cone of diffusions on finitely ramified fractalsMETZ, Volker.Nonlinear analysis. 2003, Vol 55, Num 6, pp 723-738, issn 0362-546X, 16 p.Article

Relations between harmonic analysis associated with two differential operators of different ordersYOUSSEF BEN CHEIKH.Journal of computational and applied mathematics. 2003, Vol 153, Num 1-2, pp 61-71, issn 0377-0427, 11 p.Conference Paper

Differential operators with second-order degeneracy and positive approximation processesMANGINO, E. M.Constructive approximation. 2002, Vol 18, Num 3, pp 443-466, issn 0176-4276Article

Nonlinear Cauchy-Riemann operators in RnIWANIEC, Tadeusz.Transactions of the American Mathematical Society. 2002, Vol 354, Num 5, pp 1961-1995, issn 0002-9947Article

The S'-convolution with singular kernels in the Euclidean case and the product domain caseALVAREZ, Josefina; GUZMAN-PARTIDA, Martha.Journal of mathematical analysis and applications. 2002, Vol 270, Num 2, pp 405-434, issn 0022-247XArticle

Steady state diffusion problems on non-trivial domains: Support operator method integrated with direct optimized grid generationCASTILLO, José; MCGUINNESS, Terrence.Applied numerical mathematics. 2002, Vol 40, Num 1-2, pp 207-218, issn 0168-9274Conference Paper

Des intégrales singulières bornées sur un ensemble de Cantor = Bounded singular integrals on a Cantor setDAVID, Guy.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 2001, Vol 332, Num 5, pp 391-396, issn 0764-4442Article

  • Page / 3061